IOE EPrints

Redundant overdispersion parameters in multilevel models for categorical responses

Skrondal, Anders and Rabe-Hesketh, Sophia (2007) Redundant overdispersion parameters in multilevel models for categorical responses. Journal of Educational and Behavioral Statistics, 32 (4). pp. 419-430. ISSN 1935-1054

Full text not available from this repository.
Item Type: Article
Additional Information: The paper shows that models for dichotomous responses with overdispersion parameters are not identified.
Controlled Keywords: Multilevel modelling
Divisions: IOE Departments > Departments > Centre for Longitudinal Studies
IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 10:03
Last Modified: 14 Oct 2013 11:54
URI: http://eprints.ioe.ac.uk/id/eprint/3526

Actions (login required)

View Item View Item